Issue Title
Vol 5, No 2 (2015): July The Two-Phase Problem for One Quasilinear Hyperbolic System(pp.61-77) Abstract  PDF
Ruslan V. Andrusyak, Ivanna V. Andrusiak, Olga V. Pelyushkevych, Oksana V. Flyud
Vol 4, No 2 (2014): July On the Partially Large Solutions for Semilinear Hyper- bolic Systems with Damping(pp.86-98) Abstract  PDF
Akbar B. Aliev, Anar A. Kazymov
1 - 2 of 2 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"